Enteric-coated aspirin bezoar: elevation of serum salicylate level by barium study. Case report and review of medical management.

@article{Bogacz1987EntericcoatedAB,
  title={Enteric-coated aspirin bezoar: elevation of serum salicylate level by barium study. Case report and review of medical management.},
  author={K Bogacz and P H Caldron},
  journal={The American journal of medicine},
  year={1987},
  volume={83 4},
  pages={783-6}
}
The gastric accumulation of enteric-coated aspirin tablets due to peptic ulcer disease or gastric outlet scarring and the impaired gastric emptying that results have been previously reported. In the case reported herein, an unanticipated peaking of plasma salicylate levels occurred following radiographic studies in which barium was used. This phenomenon prompted an in vitro study in which dissolution rates of enteric-coated aspirin in various barium preparations were determined, suggesting that… CONTINUE READING
Recent Discussions
This paper has been referenced on Twitter 1 time over the past 90 days. VIEW TWEETS

From This Paper

Topics from this paper.

Citations

Publications citing this paper.
Showing 1-10 of 11 extracted citations

Similar Papers

Loading similar papers…